# SDR Z5FA070809N514CS

- Difficulty date: July 8, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N514CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605328
- Aircraft time: 6,022 hours, 4,323 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 99124099
- Part serial: 1488
- Condition: Defective
- Location: Cabin Pressure
- Part time: 5,860 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B, R

## Discrepancy

DURING CLIMB NOTICED RAPID CHANGES IN CABIN RATE OF CLIMB ON THE PRESSURIZATION CONTROLLER.  AT FLIGHT LEVEL 340 EXPERIENCED RAPID DEPRESSURIZATION WITH NO OTHER FAULTS OR INDICATIONS.
